# SDR 04068667B

- Difficulty date: March 8, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Mount
- Condition: Dirty
- Location: Lavatory Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK A LAVATORY SMOKE INDICATION WAS RECEIVED.  THE AIRCRAFT RETURNED TO THE GATE AND THE PASSENGERS DEPLANED NORMALLY.  THERE WAS NO INDICATION OF SMOKE IN THE LAVATORY.  CLEANED THE BACKING PLATE FOR THE LAVATORY LIGHT AND RETURNED THE RETURN TO SEAT LIGHT.  PERFORMED AN OPS CHECK FOR 1.5 HOURS WITH NO FURTHER PROBLEMS EXPERIENCED.  AIRCRAFT RETURNED TO SERVICE.
